Deterministic chaos in non-Abelian lattice gauge theory

Journal Article (Journal Article)

We present numerical evidence that the real-time Hamiltonian dynamics of SU(2) gauge theory on a spatial lattice exhibits deterministic chaos in the semiclassical limit. We determine the largest Lyapunov exponent of the gauge field as a function of energy density, and derive a nonperturbative expression for the thermalization time. © 1992 The American Physical Society.

Full Text

Duke Authors

Cited Authors

  • Müller, B; Trayanov, A

Published Date

  • January 1, 1992

Published In

Volume / Issue

  • 68 / 23

Start / End Page

  • 3387 - 3390

International Standard Serial Number (ISSN)

  • 0031-9007

Digital Object Identifier (DOI)

  • 10.1103/PhysRevLett.68.3387

Citation Source

  • Scopus